# SDR 07FDEA03002

- Difficulty date: August 21, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,562 hours, 19,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: A53981011200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED GUSSET PLATE AT FRAME 79, STRG 26, LT AND RT.  REPAIR PERFORMED BY REPLACEMENT OF PLATES IAW SRM 51-72-10.
